Does Apetamin make your face fat?
Yours sincerely, www.nimedhealth.com.ng have been inundated with messages by various users of apetamin asking if apetamin makes the face swollen… There have been reported cases of swollen or puffy face following the taking of apetamin by a certain number of readers of nimedhealth.
This supposed side effect is not surprising because apetamin is believed to be not just an appetizer but also a weight gain supplement. A small number of persons taking apetamin for weight gain, hip enlargement, buttock enlargement, breast enlargement etc have once complained of developing a fat or swollen face… My answer to them is that since apetamin makes them add some fat, the face also getting puffed up should not be anything to worry about.
However, please be informed that your face getting fat especially in the morning as you wake up and the fatness reducing as the day progresses may be a sign of a kidney disease or sometimes a liver disease or a heart failure and not necessarily as a result of the apetamin syrup you are consuming.
Also be informed that facial swelling together with swelling of the feet is a sign of something very wrong that will warrant you seeing a medical doctor. What can cause these scenario I just described are kidney failure, liver failure, and heart failure from whatever cause.
READ ALSO: will apetamin affect my period?
Don’t get me wrong, I am not saying that apetamin causes the face to be fat but whenever you notice this, stop taking the apetamin syrup and see if the facial swelling or puffiness or swollen face will resolve spontaneously.
Other Common causes of facial swelling include:
*eye infection, such as allergic conjunctivitis.
*side effect of medication.
*cellulitis, a bacterial infection of the skin.
*hormonal disturbance, such as thyroid diseases.
This is the in intellectual property of www.nimedhealth.com.ng.